# SDR ABXA9800489

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576985915
- Condition: Cracked
- Location: Ws 251
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER SKIN INTERNAL DOUBLER AT STATION XS 251 CRACKED.  REPAIRED IAW DACO DWG 5769759 AND DC8 SRM 51-3-0.
